# SDR AWXA9600764

- Difficulty date: December 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179AW
- Make and model: Boeing 737277
- Aircraft serial: 22646
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mopsill
- Part number: 65C807351
- Condition: Corrosion
- Location: Bs 970-1000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND RT MOPSILL AT AFT SERVICE DOOR HAS CORROSION BS 970 TO 1000, WL 208.  REMOVED AND REPLACED MOPSILL FROM BS 914 TO 1006, RBL 55, WL 208, IAW SRM 51-10-04.
